# SDR 2002UALA01436

- Difficulty date: September 6, 2002
- Submitted: October 8, 2002
- Operation: Air carrier
- Aircraft: N937UA
- Make and model: Boeing 737522
- Aircraft serial: 26668
- Aircraft time: 29,718 hours, 18,814 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58674
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING BETWEEN ROWS 14 AND 19 INOPERATIVE. SUPPLEMENTAL DATA UPDATE REPLACED EEL POWER INVERTER AT ROW 14-19 AND EEL LIGHT SEGMENT.  EEL LIGHT SYSTEM OPERATIONAL CHECK NORMAL.
